Selected Publications

Y.Chen, G.Lan and Y.Ouyang, Accelerated Schemes for a Class of Variational Inequalities, submitted to a special issue of Stochastic Equilibrium and Variational Inequalities in Mathematical Programming B (submitted).

Y. Ouyang, Y.Chen, G.Lan and E.Pasiliao Jr., An Accelerated Linearized Alternating Direction Method of Multipliers, SIAM Journal on Imaging Sciences, Vol. 8 (1) (2015), 644-681.

Y.Chen, G.Lan and Y.Ouyang, Optimal Primal-Dual Methods for a Class of Saddle Point Problems, SIAM Journal on Optimization, 24(4)(2014), 1779-1814.

Y.Ouyang, Y.Chen, and Y.Wu, Total Variation and Wavelet Regularization of Orientation Distribution Functions in Diffusion MRI, Inverse Problems and Imaging, Vol. 7, (2), (2013), 565-583.

Y.Chen, W.Hager, M.Yashtini and X.Ye, Bregman Operator Splitting with Variable Stepsize for Total Variation Image Reconstruction, Computational Optimization and Applications, Vol. 54, (2), (2013), 317-342.

Y.Chen, D.T.Phan, W.W.Hager, F.Huang, X.Ye, and W.Yin, A Fast Algorithm for Image Reconstruction with Application to Partially Parallel MR Imaging, SIAM Journal on Imaging Sciences, Vol.5 (1), (2012), 90-118.

H.Zhang, Y.Chen, and J.Shi, Nonparametric Image Segmentation Using Renyi’s Statistical Dependence Measure, Journal of Mathematical Imaging and Vision Vol.44 (3), (2012), 330-340.

X.Ye, Y.Chen and F.Huang, Computational Acceleration for MR Image Reconstruction in Partially Parallel Imaging, IEEE Transactions on Medical Imaging, Vol.30 (5), (2011), 1055-1063.

Y.Chen and X.Ye, Inverse Consistent Deformable Image Registration, Development of Mathematics, The Legacy of Alladi Ramakrishnan in the Mathematical Sciences, Springer-Verlag, (2010), 419-440.

Y.Chen, X.Ye and F.Huang, A Novel Model and Fast Algorithm for MR Image Reconstruction with Signicantly Under-Sampled Data, Inverse Problem and Imaging, Vol.4, No.2, (2010), 223-240.

P.Chen, Y.Chen and M.Rao, Metrics defined by Bregman Divergences, Communications in Math Sciences, Vol.6 (4), (2008), 915-926 (part 1), and 927-948 (part 2).

Y.Chen, W.Guo, Q.Zeng, Y.Liu, A Nonstandard Smoothing in Reconstruction of Apparent Diffusion Coefficient Profiles from Diffusion Weighted Images, Inverse Problems and Imaging, Vol. 2 No. 2, (2008), 205-224.

W.Guo, Y.Chen, Q.Zeng, A Geometric Flow Based Approach for Diffusion Tensor Image Segmentation, Theme Issue Mathematical and statistical methods for diagnoses and therapies, Philosophical Transactions of the Royal Society A, Vol.366, No.1874 (2008), 2279-2292.

Y.Chen, S.Levine, and M.Rao, Variable Exponent, Linear Growth Functionals in Image Restoration, SIAM Journal on Applied Mathematics, Vol. 66 (2006), No. 4(1), 383-1406.

Y.Chen, F.Huang, H.D.Tagare, and M.Rao, A Coupled Minimization Problem for Medical Image Segmentation with Priors, International Journal of Computer Vision, 71 (2006) 259-272.

Y.Chen, M.Rao, Y.Tonegawa, T.Wunderli, Partial Regularity for a Selective Smoothing Functional for Image Restoration, SIAM Journal on Mathematical Analysis, Vol. 37 (4) (2005), 1098-1116.

M.Rao, Y.Chen, B.C.Vermuri, F. Wang, Cumulative Residual Entropy, a New Measure of Information, IEEE Trans. on Info. Theory, Vol. 50 (6), (2004), 1220-1228.

Z.Wang, B.C.Vemuri, Y.Chen, and T.Mareci, A Constrained Variational Principle for Direct Estimation and Smoothing of the Diffusion Tensor Field from Complex DWI, IEEE Transactions on Medical Imaging, (2004), 930-939.

Y.Chen, W.Guo, Q.Zeng, X.Yan, F.Huang, G.He, B.C.Vemuri, Y.Liu, Estimation, Smoothing, and Characterization of Apparent Diffusion Coefficient Profiles from High Angular Resolution DWI, Proceedings of IEEE Conference on Computer Vision and Pattern Recognition (2004), 588-593.

Y.Chen, J.Y.Li, and F.H.Lin, Partial Regularity for Weak Flows into Spheres, Communications on Pure and Applied Mathematics, XLIII (1995), 429-448.

Y.Chen, and W.Y.Ding, Global Existence and Blow-up for Heat Flow of Harmonic Maps, Invent. Math. Vol. 99 (1990), 567-578.

Y.Chen, and M.Struwe, Existence and Partial Regularity for the Solutions to Evolution Problems for Harmonic Maps, Math. Z. Vol. 201 (1989), 83-103.